# SDR BAGA2023121900009

- Difficulty date: September 2, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. L2 DOOR UNABLE TO BE ARMED DUE TO EOAM TRIGGER. REPOSITIONED L2 DOOR EOAM TRIGGER.
